# SDR HEEA0015927

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: 2202A1002
- Condition: Inoperative
- Location: Rpm Warning
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARNING INOPERATIVE.
